Journal of the Mathematical Society of Japan

Deficiencies of meromorphic mappings for hypersurfaces

Yoshihiro AIHARA and Seiki MORI

Full-text: Open access

Abstract

In this paper we first prove that, for every hypersurface D of degree d in a complex projective space, there exists a holomorphic curve f from the complex plane into the projective space whose deficiency for D is positive and less than one. Using this result, we construct meromorphic mappings from the complex m -space into the complex projective space with the same properties. We also investigate the effect of resolution of singularities to defects of meromorphic mappings.

Article information

Source
J. Math. Soc. Japan, Volume 57, Number 1 (2005), 233-258.

Dates
First available in Project Euclid: 13 October 2006

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1160745824

Digital Object Identifier
doi:10.2969/jmsj/1160745824

Mathematical Reviews number (MathSciNet)
MR2114731

Zentralblatt MATH identifier
1076.32009

Subjects
Primary: 32H30: Value distribution theory in higher dimensions {For function- theoretic properties, see 32A22}

Keywords
meromorphic mapping deficiency hypersurface Nevanlinna theory

Citation

AIHARA, Yoshihiro; MORI, Seiki. Deficiencies of meromorphic mappings for hypersurfaces. J. Math. Soc. Japan 57 (2005), no. 1, 233--258. doi:10.2969/jmsj/1160745824. https://projecteuclid.org/euclid.jmsj/1160745824


Export citation

References

  • M. L. Green, Some Picard's theorems for holomorphic maps to algebraic varieties, Amer. J. Math., 97 (1975), 43–75.
  • M. L. Green, Some examples and counter-examples in value distribution theory for several variables, Compositio Math., 30 (1975), 317–322.
  • P. A. Griffiths, Holomorphic mappings: Survey of some results and discussion of open problems, Bull. Amer. Math. Soc., 78 (1972), 374–382.
  • P. A. Griffiths and J. Harris, Principles of Algebraic Geometry, Wiley, New York, 1979.
  • R. Hartshorne, Algebraic Geometry, Springer, Berlin-Heidelberg-New York, 1977.
  • W. Hayman, Meromorphic Functions, Clarendon Press, Oxford, 1964.
  • W. Hayman, Slowly growing integral and subharmonic functions, Comment. Math. Helv., 34 (1960), 75–84.
  • S. Mori, Defects of holomorphic curves into $\bm{P}_n(\bm{C})$ for rational moving targets and a space of meromorphic mappings, Complex Variables Theory and Appl., 43 (2000), 363–379.
  • J. Noguchi, A relation between order and defects of meromorphic mappings of $\bm{C}^n$ into $\bm{P}^N(\bm{C})$, Nagoya Math. J., 59 (1975), 97–106.
  • B. Shiffman, Applications of geometric measure theory to value distribution theory for meromorphic maps, Value Distribution Theory, Part A, Marcel Dekker, New York, 1974, 63–95.
  • B. Shiffman, Nevanlinna defect relations for singular divisors, Invent. Math., 31 (1975), 155–182.
  • Y.-T. Siu, Nonequidimensional value distribution theory, Proc. Complex Analysis, Joensuu, 1987 (eds. I. Laine et al.), Lecture Notes in Math., 1351, Springer, Berlin-Heidelberg-New York, 1988, 285–311.
  • G. Valiron, Lectures on the General Theory of Integral Functions, Chelsea, New York, 1949.
  • G. Valiron, Sur valueres déficientes des fonctions algebroïdes méromorphes d'ordre null, J. Anal. Math., 1 (1951), 28–42.
  • H. Weyl and J. Weyl, Meromorphic Functions and Analytic Curves, Princeton Univ. Press, Princeton, 1943.